# SDR FDEA201307071489

- Difficulty date: July 7, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 68,268 hours, 21,498 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Part number: 146N6100128
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR INTERNAL DOOR HANDLE MECHANISM CUTOUT FWD INTERCOSTAL FWD SIDE FOUND CORRODED.  REMOVED AND REPLACED, FABRICATED AND INSTALLED IAW DWG 146N6100 SHT.3, REV.H. REPAIR IS MAJOR.
